# SDR DL757990002

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Ext
- Condition: Reqd Service
- Location: Cabin
- Component: 51211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS HALON FIRE EXT OUT OF GREEN BAND.  REPLACED HALON BOTTLE.
